Alert archive / Delaware / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 25, 2011Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2011, 2:10 AM EDT for Sussex County, Delaware. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 2:10 AM EDT (06:10 UTC)
Expired
Jul 25, 2011, 4:15 AM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WWUS81 KPHI 250610
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
210 AM EDT MON JUL 25 2011

DEZ003-004-250815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
210 AM EDT MON JUL 25 2011

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
SALISBURY TO 30 MILES SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT
10 MPH. THE THUNDERSTORMS WILL BE NEAR BETHEL AROUND 215 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 3846 7570 3847 7571 3855 7572 3868 7571
      3864 7511 3865 7511 3864 7505 3863 7506
      3861 7504 3846 7503 3844 7505 3844 7516

$$

TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 1:36 AM EDT, 34 minutes earlier.

Area forecast discussion, Jul 25, 1:36 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 AM EDT MON JUL 25 2011

.SYNOPSIS...
A WEAK COLD FRONT IN SOUTHERN PENNSYLVANIA WILL STALL OVER THE
FORECAST AREA OVERNIGHT. A STRONGER COLD FRONT FROM THE PLAINS WILL
APPROACH ON MONDAY AND MOVE ACROSS THE AREA LATE MONDAY NIGHT. IT
IS EXPECTED TO STALL TO THE SOUTH AND THEN MOVE BACK NORTH ON
THURSDAY AS A WARM FRONT. ANOTHER OPPRESSIVE HIGH PRESSURE SYSTEM
THEN BUILDS INTO THE FORECAST AREA BEHIND IT. A COLD FRONT IS
FORECAST TO APPROACH THE REGION FROM NEW YORK STATE ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE CONVECTIVE ACTIVITY HAS WEAKENED IN THE PAST TWO HOURS AS THE
BEST INSTABILITY HAS WANED. THERE IS CONVECTION DEVELOPING OVER
CENTRAL PENNSYLVANIA AT THIS TIME. THIS MAY SURVIVE THE TRIP EAST
IN THE MARGINAL INSTABILITY LEFT OVER AND AHEAD OF A SHORT WAVE
OVER THE EASTERN GREAT LAKES. BECAUSE OF THIS...A CHANCE OF
SHOWERS AND THUNDERSTORMS HAS BEEN LEFT IN THE FORECAST FOR
OVERNIGHT IN THE SOUTHEASTERN PART OF OUR CWA. WE ADDED SOME
PATCHY FOG IN AREAS WHICH HAD HEAVIER RAIN.

TEMPERATURES ARE ALL OVER THE PLACE AS RAIN HAS ALLOWED SOME
PLACES TO COOL...WHILE OTHERS HAVE SEEN TEMPERATURES DROP MORE
SLOWLY OUTSIDE OF THE CONVECTIVE ACTIVITY. THIS HAS BEEN ACCOUNTED
FOR (AS BEST AS CAN BE DONE) IN THE GRIDDED FORECAST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
THERE IS DECENT AGREEMENT THROUGH 00Z TUESDAY ON THE MID LEVEL
PATTERN WITH THE EASTERN CANADIAN TROUGH BEGINNING TO SHARPEN, AND
THEN THE ECMWF SEEMS TO PART COMPANY WITH THE OTHER MODELS BY
HAVING A LESS AMPLIFIED FEATURE WITH LESS CONSOLIDATED ENERGY. WE
COMPROMISED BETWEEN THE ECMWF AND AMERICAN MODELS WITH A LEAN
TOWARD THE LATTER. WE AGAIN COULD SEE AN UPPER LEVEL JET AND A
SHORT WAVE THAT SUPPORT THE APPROACHING SURFACE FRONT BY LATE
MONDAY AFTERNOON. THERE SHOULD BE A DECENT AMOUNT OF ASSOCIATED
SHEAR, BETTER NORTH THAN SOUTH. MOISTURE AND INSTABILITY ARE
EXPECTED TO BUILD BACK IN. WE HAVEN'T PUT ENHANCED WORDING IN THE
FORECAST YET, BUT WE LIKELY WILL. SPC HAS OUR AREA UNDER A "SEE TEXT."
WE MAINTAIN THE REFERENCE TO CONVECTION IN THE HWO.

ACTIVITY SHOULD END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT, AND
THEN THE MAIN MID LEVEL TROUGH AXIS LIKELY WILL SWEEP BY TO THE
NORTH ON TUESDAY. WE HAVE KEPT THE SLIGHT CHANCE OVER THE SOUTHERN
POCONOS ON TUESDAY, AND THEN CARRY A DRY FORECAST THROUGH WEDNESDAY.

DESPITE THE COLD FRONTAL PASSAGES, WE CONTINUE TO RESIDE AT OR
ABOVE THE WARMER STAT GUIDANCE THROUGH THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
OUR CURRENT FORECAST HAS THE HEAT WAVE PRESENTLY AFFECTING THE AREA
COMING TO AN END DURING THE SHORT TERM (MON-TUE) PERIOD. A HEAT WAVE
IS CONSIDERED BROKEN WHEN A SUB-90 DEGREE HIGH TEMPERATURE OCCURS.
ANOTHER HEAT WAVE WILL ARRIVE DURING THE LONG TERM...WITH WIDESPREAD
90 (OR HIGHER) DEGREE HIGH TEMPERATURES ARRIVING BY THU AND
EXTENDING INTO NEXT WEEKEND. THE UPPER HIGH PRESSURE AREA THAT WILL
PRODUCE THIS HEAT WAVE WILL BUILD OVER THE LOWER OHIO VALLEY WED
THEN EXTEND EWRD TO THE CAROLINAS BY FRI. THE HIGH REMAINS INTO
SAT...BUT THEN BEGINS TO WITHDRAW BACK WESTWARD TOWARD THE CENTRAL
PLAINS SUN.

THE PATTERN THAT WILL BE ACROSS THE REGION WILL MOSTLY BE DRY WITH
ANY IMPULSES BEING CARRIED FROM THE GREAT LAKES NORTH OF OUR AREA
INTO NEW ENGLAND AND ERN CANADA. ITS POSSIBLE THAT A FEW WEAK FRONTS
IMPINGING FROM THE NORTH AND PERHAPS SOME DAYTIME INSTABILITY COULD
PRODUCE SOME SCAT SHOWERS/TSTMS DURING THE EXTENDED PERIOD. THE POPS
ARE ONLY IN THE LOW CHC OR SLGT CHC RANGE ATTM. HPC MAPS A COLD
FRONT CROSSING THE REGION SAT...SO THAT DAY MAY OFFER THE BEST CHC
FOR MORE ORGANIZED SHOWERS/TSTMS. DRY WEATHER IS EXPECTED BEHIND THE
FRONT FOR NEXT SUN.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOSTLY VFR CONDITIONS AT TAF ISSUANCE TIME OF 06Z ARE FORECAST TO
DETERIORATE TO MARGINAL VFR AND LOCAL IFR VISIBILITIES IN FOG AND
HAZE FOR SEVERAL OF THE TAF SITES EARLY THIS MORNING...THEN IMPROVE
BY MID MORNING. A LIGHT EASTERLY/ONSHORE FLOW WILL ADD TO THE LOW
LEVEL MOISTURE...AS WELL AS PROVIDE A SLIGHT UPSLOPE FLOW TO THE
AREA. NAM SOUNDINGS ARE EVEN TRYING TO FORM MARGINAL VFR CEILINGS...
BUT AT THIS POINT A TEMPO GROUP FOR SCATTERED CLOUDS AROUND 2
THOUSAND FEET WAS USED IN THE FEW HOURS SURROUNDING SUNRISE. THEN...
AS A COLD FRONT APPROACHES FROM THE WEST-NORTHWEST DURING TODAY...
AND UPPER TROUGHING LEADS TO BROAD-SCALE ASCENT...SCATTERED TO
POSSIBLY BROKEN SHOWER AND THUNDERSTORM COVERAGE IS EXPECTED.
DESPITE SIMILAR 500 HPA TIMING ON THE SHORT WAVE FOR LATER THIS
AFTERNOON...THE NAM SEEMS TO BE FASTER IN DEVELOPING POSITIVE
VORTICITY ADVECTION FOR THIS MORNING WHILE THE GFS RETARDS THAT FOR
THE AFTERNOON AND EARLY EVENING. WHILE ISOLATED TO SCATTERED CELLS
CANT BE PRECLUDED THIS MORNING...DIURNAL FORCING WOULD ARGUE FOR A
GFS-TYPE SOLUTION. A VCTS REMARK...AND A CB REMARK APPENDED TO THE
CUMULUS CLOUD GROUP...WAS USED BY MIDDAY. NAM MOS OUTPUT EVEN
DELIVERED CATEGORICAL PROBABILITIES FOR TODAY. THE DAY SHIFT SHOULD
BE ABLE TO REFINE THE TIMING/COVERAGE FORECAST ONCE ACTIVITY BEGINS
FORMING OR MOVING INTO THE AREA. WINDS ARE FORECAST TO BE LIGHT EAST
OR CALM EARLY THIS MORNING...THEN BECOME SOUTHEAST LESS THAN 10
KNOTS LATER THIS MORNING AND CONTINUE THIS AFTERNOON. WINDS MAY TURN
MORE SOUTHERLY TOWARD DARK WITH THE APPROACH OF THE FRONT...THEN
SHIFT TO A LIGHT WEST OR WEST-NORTHWEST FLOW LATE THIS EVENING AND
EARLY IN THE OVERNIGHT AS THE DIFFUSE FRONT SLIPS PAST.

OUTLOOK...
HIGH PRESSURE WILL MOVE INTO OUR AREA WITH A SLIGHTLY DRIER AND LESS
HOT AIR MASS TUESDAY. THE HIGH WILL DOMINATE OUR WEATHER AT LEAST
THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED. A WARM FRONT
MAY APPROACH SLOWLY FROM THE SOUTH THURSDAY NIGHT INTO FRIDAY...
WITH A COLD FRONT POSSIBLY MOVING IN SLOWLY FROM THE WEST FRIDAY
NIGHT AND SATURDAY. THIS MAY CAUSE LOWER CONDITIONS AT TIMES LATE
THIS COMING WEEK AND INTO THE WEEKEND...ESPECIALLY IN ANY CONVECTION.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA
THROUGH MUCH OF THE UPCOMING WEEK. SCATTERED TSTMS WILL RUMBLE
ACROSS THE WATERS THROUGH THE EVENING HOURS, ESPECIALLY SOUTH OF
LITTLE EGG INLET AND ON DELAWARE BAY. AS THE BACKDOOR FRONT DROPS
SLOWLY SOUTH AND WEAKENS, WINDS WILL BECOME NE 10 KT OR LESS
TONIGHT AND THEN E AND EVENTUALLY SE 10 KT OR LESS MONDAY. A
STRONGER COLD FRONT WILL CROSS THE WATERS FROM THE NORTHWEST
MONDAY NIGHT. TSTMS WILL PRECEDE AND ACCOMPANY THE FRONT LATE
MONDAY AND MONDAY NIGHT. HIGH PRESSURE WILL FOLLOW TUESDAY AND
DOMINATE OUR WEATHER PATTERN INTO FRIDAY.

&&

.CLIMATE...
BELOW ARE RECORD HIGH MAXIMUM AND MINIMUM TEMPERATURES FOR JULY 24TH.

PHL...97(2010) / 83 (2010)

ABE...95(1999) / 75 (2010)

ILG...97(2010) / 81 (2010)

ACY...99(2010) / 83 (2010)

MPO...91(1914) / 71 (2010)

RDG...96(2010) / 78 (2010)

TTN...98(1910) / 82 (2010)

GED...99(2010) / 79 (2010)

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI/GIGI/HEAVENER
NEAR TERM...DELISI/GIGI
SHORT TERM...DELISI/GIGI
LONG TERM...O'HARA
AVIATION...
MARINE...RPW
CLIMATE...GIGI
Hazardous weather outlook, Jul 24, 8:06 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT SUN JUL 24 2011

DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062-
067>071-260015-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
806 PM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ021>025-260015-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
806 PM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-260015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
806 PM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-260015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
806 PM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 24, 10:53 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT SUN JUL 24 2011

PAZ054-060-061-250400-
BERKS PA-CARBON PA-LEHIGH PA-
1053 PM EDT SUN JUL 24 2011

...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...

AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM 59 MILES WEST OF WILKES-BARRE...
MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
      4064 7600 4074 7578 4084 7594 4090 7600
      4092 7599 4094 7591 4084 7556 4079 7562
      4076 7562 4054 7577 4034 7618 4049 7644

HAYES
Special weather statement, Jul 25, 2:10 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
210 AM EDT MON JUL 25 2011

DEZ003-004-250815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
210 AM EDT MON JUL 25 2011

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
SALISBURY TO 30 MILES SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT
10 MPH. THE THUNDERSTORMS WILL BE NEAR BETHEL AROUND 215 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 3846 7570 3847 7571 3855 7572 3868 7571
      3864 7511 3865 7511 3864 7505 3863 7506
      3861 7504 3846 7503 3844 7505 3844 7516

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:47 AM EDTSpecial Weather StatementPHISussex58 min
Jul 25, 9:17 AM EDTSpecial Weather StatementPHISussex58 min
Jul 25, 10:19 AM EDTSpecial Weather StatementPHISussex56 min
Jul 25, 4:31 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren3 hr
Jul 25, 5:18 PM EDTFlash Flood WarningPHIWarren3 hr
Jul 24, 10:53 PM EDTSpecial Weather StatementPHISchuylkill67 min
Jul 25, 6:19 AM EDTSpecial Weather StatementPHIMonroe56 min
Jul 25, 10:30 AM EDTSpecial Weather StatementPHIMonroe90 min
Jul 25, 11:51 AM EDTSpecial Weather StatementPHIBerks54 min
Jul 25, 11:58 AM EDTSpecial Weather StatementPHICarbon, Monroe62 min
Jul 25, 12:19 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe56 min
Jul 25, 12:45 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh60 min
Jul 25, 12:59 PM EDTAreal Flood AdvisoryPHICarbon2 hr
Jul 25, 1:34 PM EDTSpecial Weather StatementPHIBerks56 min
Jul 25, 3:01 PM EDTSpecial Weather StatementPHINorthampton59 min
Jul 25, 4:25 PM EDTFlash Flood WarningPHINorthampton3 hr
Jul 25, 5:18 PM EDTSpecial Weather StatementPHICarbon, Monroe57 min
Jul 25, 5:49 PM EDTAreal Flood AdvisoryPHICarbon, Monroe93 min
Jul 25, 5:57 PM EDTSpecial Weather StatementPHIBerks63 min
Jul 25, 6:23 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Jul 25, 7:13 PM EDTSpecial Weather StatementPHIDelaware62 min
Jul 25, 3:54 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot66 min
Jul 25, 4:26 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot94 min
Jul 25, 4:49 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's100 min
Jul 25, 5:02 PM EDTAreal Flood AdvisoryPHICaroline2 hr
Jul 25, 4:15 PM EDTSpecial Weather StatementPHIKent60 min
Jul 25, 5:04 PM EDTSpecial Weather StatementPHISussex56 min
Jul 25, 6:10 PM EDTAreal Flood AdvisoryPHISussex77 min

Nearby

Special Weather Statements in Delaware, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.